# SDR CA131227002

- Difficulty date: December 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF, CLIMBING TO FL 240, THE LT PROPELLER ELECTRONIC CONTROL SHOWED A FAULT AND WAS FOLLOWED BY A NP DROP TO 73 PERCENT.  AFTER A FEW MINUTES OR SO THE ITT RAISED PROGRESSIVELY TO 770C AND NR 8304.  THEN THE MASTER WARNING CAME AND RAPID THE TORQUE, TQ, DROP AND A LOW OIL PRESSURE INDICATION WAS OBSERVED.  THE ENGINE WAS SHUTDOWN AND THE ACFT TURNED BACK.  THE ACFT LANDED NORMALLY IAW THE SINGLE ENGINE PROCEDURES.
